# SDR DALA2016052504165

- Difficulty date: May 24, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N635DL
- Make and model: Boeing 757232
- Aircraft serial: 23762
- Aircraft time: 90,927 hours, 41,900 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FIXED L/E COMPOSITE SKIN PANEL CRACKED AT CENTER OF NR 4 SLAT. REPAIRED LEFT WING OTBD FIXED L/E FIXED PANEL AT CENTER OF NR 4 SLAT IAW SRM AND AMM.
